For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 4, 2017, Pages 1586-1597                                                                DOI:10.11948/2017096
Exact travelling wave solutions for nonlinear Schr\"{o}dinger equation with variable coefficients
Xiuying Liu
Keywords:Nonlinear Schr\"{o}dinger equation, travelling wave solution, extended $(\frac{G''}{G})$-expansion method.
Abstract:
      In this paper, two nonlinear Schr\"{o}dinger equations with variable coefficients in nonlinear optics are investigated. Based on travelling wave transformation and the extended $(\frac{G''}{G})$-expansion method, exact travelling wave solutions to nonlinear Schr\"{o}dinger equation with time-dependent coefficients are derived successfully, which include bright and dark soliton solutions, triangular function periodic solutions, hyperbolic function solutions and rational function solutions.
PDF      Download reader